# SDR DXTA2011022104471

- Difficulty date: February 20, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605227
- Aircraft time: 8,138 hours, 6,424 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL 430, WITH PFD 2 SELECTED (RT SEAT FLYING) LT PFD COMMAND BAR TURNED BLUE ALONG WITH ALL TREND BARS AND COURSE INDICATORS.  THE RED AIRSPEED TAPE DISSAPEARED AND THE ATTITUDE GYRO TURNED TO GRAY, VICA, BLUE AND BROWN.   REPOSITIONED THE NR 1 PFD TO THE MFD POSITION, AND THE MFD TO THE NR 1 PFD POSITION IAW THE MM 34-25-01.  OPS CHECK OF BOTH UNITS GOOD. MONITORED SYS FOR SEVERAL HOURS WITH NO DEFECTS NOTED.
